Maximum principle and comparison principle of $p$-harmonic functions via $p$-harmonic boundary of graphs
Bull. Korean Math. Soc. 2012 Vol. 49, No. 6, 1241-1250
https://doi.org/10.4134/BKMS.2012.49.6.1241
Published online November 30, 2012
Yong Hah Lee
Ewha Womans University
Abstract : We prove the maximum principle and the comparison principle of $p$-harmonic functions via $p$-harmonic boundary of graphs. By applying the comparison principle, we also prove the solvability of the boundary value problem of $p$-harmonic functions via $p$-harmonic boundary of graphs.
Keywords : maximum principle, comparison principle, $p$-harmonic function, $p$-harmonic boundary, boundary value problem
MSC numbers : 31C20, 60J50, 94C15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd